# SDR HNAA2010110200232

- Difficulty date: October 27, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 53,658 hours, 59,371 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE ONLY 20 EMERGENCY FLOOR LIGHTS.  INSPECTED EMERGENCY PATH, FOUND 1 LIGHT UNDER FLOOR AT ROW 6 AND 7. REPLACED BASE MATERIAL FROM ROW 6 BACK TO ROW 9.
